Alert archive / Oregon / Wind Advisories in 2013
Wind Advisory 7, NWS Pendleton, OR
NWS Pendleton, OR issued this wind advisory at Mar 19, 2013, 2:33 PM PDT for 6 counties in Oregon; 6 counties in Washington. It took effect at Mar 20, 2013, 12:00 PM PDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Mar 19, 2013, 2:33 PM PDT (21:33 UTC)
- In effect from
- Mar 20, 2013, 12:00 PM PDT
- Expired
- Mar 20, 2013, 9:02 PM PDT
- In force
- 9 hr
- Issued by
- NWS Pendleton, OR
Counties Gilliam County, OR, Morrow County, OR, Sherman County, OR, Umatilla County, OR, Wasco County, OR, Wheeler County, OR, Benton County, WA, Columbia County, WA, Franklin County, WA, Klickitat County, WA, Walla Walla County, WA, Yakima County, WA
The radar
The Pendleton radar (KPDT), 69 km from the middle of the area, began a volume at 21:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Salem/Mcnary, OR (KSLE), launched 12:00Z, 9.6 hours before the alert went out and 273 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1251 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
612 WWUS76 KPDT 192133 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 233 PM PDT TUE MAR 19 2013 ...VERY WINDY WEDNESDAY AFTERNOON AND EVENING... .A TIGHT PRESSURE GRADIENT BEHIND A COLD FRONT WILL PRODUCE VERY WINDY CONDITIONS DURING WEDNESDAY AFTERNOON AND EVENING. THE GRADIENT SHOULD WEAKEN WITH THE WIND DECREASING BY MIDNIGHT. | ORZ041-042-044-507-508-WAZ024-028-029-521-200545- /O.NEW.KPDT.WI.Y.0007.130320T1900Z-130321T0700Z/ EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON- LOWER COLUMBIA BASIN OF OREGON- FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON- EASTERN COLUMBIA RIVER GORGE OF WASHINGTON- LOWER COLUMBIA BASIN OF WASHINGTON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-SIMCOE HIGHLANDS- INCLUDING THE CITIES OF...ARLINGTON...THE DALLES...DUFUR... MADRAS...MAUPIN...MORO...PRINEVILLE...REDMOND...BOARDMAN... HERMISTON...IONE...PENDLETON...PILOT ROCK...HEPPNER...CONDON... FOSSIL...WHITE SALMON...CONNELL...PROSSER...TRI-CITIES...DAYTON... WAITSBURG...WALLA WALLA...BICKLETON...GOLDENDALE 233 PM PDT TUE MAR 19 2013 ...WIND ADVISORY IN EFFECT FROM NOON WEDNESDAY TO MIDNIGHT PDT WEDNESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON WEDNESDAY TO MIDNIGHT PDT WEDNESDAY NIGHT. * TIMING: WINDS WILL INCREASE DURING THE AFTERNOON AND BECOME STRONGEST BETWEEN 3 PM AND 9 PM. * WINDS: SUSTAINED WEST WINDS OF 30 TO 40 MPH ARE LIKELY WITH A OCCASIONAL GUSTS TO AROUND 50 MPH. * IMPACTS: DRIVERS OF HIGH PROFILE VEHICLES MAY EXPERIENCE DANGEROUS DRIVING CONDITIONS. LOOSE OBJECTS MAY BE PICKED UP AND CAUSE A HAZARD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 40 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$
4 follow-up statements
223 WWUS76 KPDT 200457 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 957 PM PDT TUE MAR 19 2013 ...VERY WINDY WEDNESDAY AFTERNOON AND EVENING... .A TIGHT PRESSURE GRADIENT BEHIND A COLD FRONT WILL PRODUCE VERY WINDY CONDITIONS WEDNESDAY AFTERNOON AND EVENING. THE GRADIENT SHOULD WEAKEN WITH THE WINDS DECREASING BY MIDNIGHT. ORZ041-042-044-507-508-WAZ024-028-029-521-201300- /O.CON.KPDT.WI.Y.0007.130320T1900Z-130321T0700Z/ EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON- LOWER COLUMBIA BASIN OF OREGON- FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON- EASTERN COLUMBIA RIVER GORGE OF WASHINGTON- LOWER COLUMBIA BASIN OF WASHINGTON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-SIMCOE HIGHLANDS- INCLUDING THE CITIES OF...ARLINGTON...THE DALLES...DUFUR... MADRAS...MAUPIN...MORO...PRINEVILLE...REDMOND...BOARDMAN... HERMISTON...IONE...PENDLETON...PILOT ROCK...HEPPNER...CONDON... FOSSIL...WHITE SALMON...CONNELL...PROSSER...TRI-CITIES...DAYTON... WAITSBURG...WALLA WALLA...BICKLETON...GOLDENDALE 957 PM PDT TUE MAR 19 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON WEDNESDAY TO MIDNIGHT PDT WEDNESDAY NIGHT... A WIND ADVISORY REMAINS IN EFFECT FROM NOON WEDNESDAY TO MIDNIGHT PDT WEDNESDAY NIGHT. * TIMING: WINDS WILL INCREASE DURING THE AFTERNOON AND BECOME STRONGEST BETWEEN 3 PM AND 9 PM. * WINDS: SUSTAINED WEST WINDS OF 30 TO 40 MPH ARE LIKELY WITH A OCCASIONAL GUSTS TO AROUND 50 MPH. * IMPACTS: DRIVERS OF HIGH PROFILE VEHICLES MAY EXPERIENCE DANGEROUS DRIVING CONDITIONS. LOOSE OBJECTS MAY BE PICKED UP AND CAUSE A HAZARD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 40 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$
601 WWUS76 KPDT 201145 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 445 AM PDT WED MAR 20 2013 ...VERY WINDY THIS AFTERNOON AND EVENING... .A TIGHT PRESSURE GRADIENT BEHIND A COLD FRONT WILL PRODUCE VERY WINDY CONDITIONS THIS AFTERNOON AND EVENING. THE GRADIENT SHOULD WEAKEN WITH THE WINDS DECREASING BY MIDNIGHT TONIGHT. ORZ041-042-044-507-508-WAZ024-028-029-521-202200- /O.CON.KPDT.WI.Y.0007.130320T1900Z-130321T0700Z/ EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON- LOWER COLUMBIA BASIN OF OREGON- FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON- EASTERN COLUMBIA RIVER GORGE OF WASHINGTON- LOWER COLUMBIA BASIN OF WASHINGTON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-SIMCOE HIGHLANDS- INCLUDING THE CITIES OF...ARLINGTON...THE DALLES...DUFUR... MADRAS...MAUPIN...MORO...PRINEVILLE...REDMOND...BOARDMAN... HERMISTON...IONE...PENDLETON...PILOT ROCK...HEPPNER...CONDON... FOSSIL...WHITE SALMON...CONNELL...PROSSER...TRI-CITIES...DAYTON... WAITSBURG...WALLA WALLA...BICKLETON...GOLDENDALE 445 AM PDT WED MAR 20 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT PDT TONIGHT... A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT PDT TONIGHT. * TIMING: WINDS WILL INCREASE DURING THE AFTERNOON AND BECOME STRONGEST BETWEEN 3 PM AND 9 PM. * WINDS: SUSTAINED WEST WINDS OF 30 TO 40 MPH ARE LIKELY WITH A OCCASIONAL GUSTS TO AROUND 50 MPH. * IMPACTS: DRIVERS OF HIGH PROFILE VEHICLES MAY EXPERIENCE DANGEROUS DRIVING CONDITIONS. LOOSE OBJECTS MAY BE PICKED UP AND CAUSE A HAZARD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 40 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$
074 WWUS76 KPDT 202110 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 210 PM PDT WED MAR 20 2013 ...VERY WINDY THIS AFTERNOON AND EVENING... .A STRONG PRESSURE GRADIENT COMBINED WITH WINDS ALOFT WILL PRODUCE VERY WINDY CONDITIONS THIS AFTERNOON AND EVENING. THE GRADIENT SHOULD WEAKEN WITH THE WINDS DECREASING AFTER MIDNIGHT. ORZ041-042-044-507-508-WAZ024-028-029-521-210600- /O.CON.KPDT.WI.Y.0007.000000T0000Z-130321T0700Z/ EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON- LOWER COLUMBIA BASIN OF OREGON- FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON- EASTERN COLUMBIA RIVER GORGE OF WASHINGTON- LOWER COLUMBIA BASIN OF WASHINGTON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-SIMCOE HIGHLANDS- INCLUDING THE CITIES OF...ARLINGTON...THE DALLES...DUFUR... MADRAS...MAUPIN...MORO...PRINEVILLE...REDMOND...BOARDMAN... HERMISTON...IONE...PENDLETON...PILOT ROCK...HEPPNER...CONDON... FOSSIL...WHITE SALMON...CONNELL...PROSSER...TRI-CITIES...DAYTON... WAITSBURG...WALLA WALLA...BICKLETON...GOLDENDALE 210 PM PDT WED MAR 20 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT. * TIMING: WINDS ARE INCREASING THIS AFTERNOON BEHIND THE COLD FRONTAL PASSAGE. STRONG WINDS ARE EXPECTED INTO THE EVENING. * WINDS: SUSTAINED WEST WINDS OF 30 TO 40 MPH ARE LIKELY WITH OCCASIONAL GUSTS TO AROUND 50 MPH. * IMPACTS: DRIVERS OF HIGH PROFILE VEHICLES MAY EXPERIENCE DANGEROUS DRIVING CONDITIONS. LOOSE OBJECTS MAY BE PICKED UP AND CAUSE A HAZARD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST BETWEEN 30 AND 40 MPH OR GUSTS RANGING FROM 45 TO 57 MPH. MINOR PROPERTY DAMAGE MAY ALSO OCCUR. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT WWW.WEATHER.GOV/PENDLETON. && $$
688 WWUS76 KPDT 210402 NPWPDT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PENDLETON OR 902 PM PDT WED MAR 20 2013 ORZ041-042-044-507-508-WAZ024-028-029-521-210515- /O.CAN.KPDT.WI.Y.0007.000000T0000Z-130321T0700Z/ EASTERN COLUMBIA RIVER GORGE OF OREGON-NORTH CENTRAL OREGON- LOWER COLUMBIA BASIN OF OREGON- FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON- EASTERN COLUMBIA RIVER GORGE OF WASHINGTON- LOWER COLUMBIA BASIN OF WASHINGTON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-SIMCOE HIGHLANDS- INCLUDING THE CITIES OF...ARLINGTON...THE DALLES...DUFUR... MADRAS...MAUPIN...MORO...PRINEVILLE...REDMOND...BOARDMAN... HERMISTON...IONE...PENDLETON...PILOT ROCK...HEPPNER...CONDON... FOSSIL...WHITE SALMON...CONNELL...PROSSER...TRI-CITIES...DAYTON... WAITSBURG...WALLA WALLA...BICKLETON...GOLDENDALE 902 PM PDT WED MAR 20 2013 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN PENDLETON HAS CANCELLED THE WIND ADVISORY. WINDS ACROSS THE REGION HAVE DECREASED THIS EVENING. AS A RESULT THE WIND ADVISORIES HAVE BEEN CANCELLED. WINDS WILL CONTINUE IN THE 20 TO 30 MPH RANGE ACROSS THE LOWER COLUMBIA BASIN AND THE BLUE MOUNTAIN FOOTHILLS THROUGH THE NIGHT. ELSEWHERE WINDS WILL RUN 10 TO 20 MPH FOR THE REMAINDER OF THE NIGHT. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pendleton, OR wrote its last area forecast discussion before this wind advisory went out at Mar 19, 2:25 PM PDT, 8 minutes earlier.
Area forecast discussion, Mar 19, 2:25 PM PDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PENDLETON OR
225 PM PDT TUE MAR 19 2013
.SHORT TERM...TONIGHT THROUGH FRIDAY...SEVERAL DAYS OF UNSETTLED
WEATHER WITH SHOWERY...WINDY...AND COOLER CONDITIONS. HAVE ISSUED A
WIND ADVISORY FOR WEDNESDAY AFTERNOON AND EVENING ACROSS THE
COLUMBIA BASIN...NORTHCENTRAL OREGON AND THE SIMCOE HIGHLANDS
SOUTHCENTRAL WASHINGTON.
MODELS IN GOOD AGREEMENT WITH A VIGOROUS NEGATIVE TILT UPPER LEVEL
TROUGH MOVING ACROSS THE AREA WEDNESDAY. A SURFACE WARM FRONT WILL
APPROACH THE AREA EARLY WEDNESDAY FOLLOWED BY STRONG COLD FRONT.
AHEAD OF THE WARM FRONT...RAIN WILL BE INCREASING WITH RISING SNOW
LEVELS TONIGHT. TEMPERATURES LOOK TO BE 15 TO 20 DEGREES WARMER
THAN LAST NIGHT. THE COLD FRONT SHOULD ENTER OVER THE WASHINGTON
CASCADES BY LATE WEDNESDAY MORNING AND EXIT THE SNAKE RIVER BORDER
BY LATE AFTERNOON. A STRONG PRESSURE GRADIENT DEVELOPS BEHIND THE
FRONT WITH 12 MB DIFFERENCE BETWEEN PORTLAND AND SPOKANE AND 40-50
MPH WINDS AT 850 MB.
A MODERATE TO STRONG SURFACE GRADIENT AND NORTHWEST FLOW ALOFT
CONTINUES THURSDAY AND FRIDAY WITH REINFORCING COLD AIR. UPSLOPE
SNOW SHOWERS WILL PREVAIL MAINLY IN THE BLUE MOUNTAINS AND NEAR THE
CASCADE CREST. HULL
..LONG TERM...FRIDAY NIGHT THROUGH TUESDAY NIGHT...AN UPPER LEVEL
TROUGH WILL CONTINUE TO DEEPEN OVER THE ROCKIES AND CENTRAL PLAINS
THIS WEEKEND. NORTH TO NORTHWEST FLOW WILL PREVAIL FOR THE TIME
PERIOD. WHILE THE LOWER ELEVATIONS SHOULD REMAIN DRY FOR THE
MAJORITY OF THE EXTENDED...THERE WILL BE ON AND OFF PERIODS OF
UPSLOPE MOISTURE ALONG THE BLUE MOUNTAINS AND WALLOWA COUNTY.
ALSO...EXPECT LINGERING SLOP OVER SHOWERS ALONG THE CASCADES. BY
MONDAY A BRIEF UPPER LEVEL RIDGE WILL BEGIN TO BUILD OVER THE
AREA...WARMER TEMPERATURES AND DRIER CONDITIONS CAN BE EXPECTED WITH
THIS SYSTEM. BUT BY TUESDAY THE RIDGE WILL BEGIN TO SHIFT OFF TO
THE EAST AND ANOTHER DISTURBANCE WILL BEGIN TO DRAW UP MOISTURE TO
THE AREA. ALTHOUGH CHANCES FOR PRECIPITATION WILL INCREASE...WARM
MOIST SOUTHERLY FLOW SHOULD INCREASE THE TEMPERATURES AS WELL. THIS
COULD SET UP FOR POTENTIAL THUNDERSTORMS WITH THE FRONTAL PASSAGE
LATER IN THE WEEK. BUT NO THUNDER ANTICIPATED THROUGH TUESDAY
NIGHT. WEBER
&&
.AVIATION...PREVIOUS DISCUSSION...18Z TAFS...ANOTHER WEATEHR SYSTEM
WILL MAKE ITS WAY ACROSS THE AREA TODAY THROUGH TOMORROW. HIGH
CLOUDS WILL START OFF THE TAF PERIOD...WITH CIGS QUICKLY DECREASING
OVER THE NEXT 6 TO 12 HOURS AT ALL TAF SITES. EXPECT SHOWERS AT ALL
TAF SITES BY 03Z THIS EVENING. ON AND OFF RAIN SHOWERS WILL LIKELY
CONTINUE THROUGH THE REMAINDER OF THE TAF PERIOD. VISIBILITIES HAVE
BEEN REDUCED TO FACTOR IN SOME POTENTIAL MODERATE RAIN SHOWERS.
WINDS MAY START TO PICK UP ABOVE 10KTS AFTER 15Z TOMORROW AS THE
NEXT FRONTAL SYSTEM APPROACHES. WEBER
&&
.PRELIMINARY POINT TEMPS/POPS...
PDT 43 59 34 45 / 80 60 30 20
ALW 46 59 39 47 / 70 70 30 20
PSC 44 61 40 51 / 80 50 10 10
YKM 38 58 32 48 / 90 60 20 10
HRI 42 61 36 50 / 80 60 20 10
ELN 37 55 32 45 / 90 60 20 20
RDM 41 54 23 41 / 80 60 30 20
LGD 44 55 32 40 / 80 70 50 30
GCD 40 53 31 40 / 80 70 50 20
DLS 43 56 35 48 / 90 60 20 30
&&
.PDT WATCHES/WARNINGS/ADVISORIES...
OR...WIND ADVISORY FROM NOON WEDNESDAY TO MIDNIGHT PDT WEDNESDAY
NIGHT ORZ041-042-044-507-508.
WA...WIND ADVISORY FROM NOON WEDNESDAY TO MIDNIGHT PDT WEDNESDAY
NIGHT WAZ024-028-029-521.
&&
THREAT INDEX
WEDNESDAY : YELLOW
THURSDAY : GREEN
FRIDAY : GREEN
GREEN: NONE OR LIMITED NEED FOR WATCHES, WARNINGS, OR ADVISORIES.
YELLOW: A FEW WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.
RED: NUMEROUS WATCHES, WARNINGS, OR ADVISORIES POSSIBLE OR IN EFFECT.
FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON
79/89/89Hazardous weather outlook, Mar 19, 5:06 AM PDT, 9 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PENDLETON OR 506 AM PDT TUE MAR 19 2013 ORZ044-507-508-WAZ028-029-201215- LOWER COLUMBIA BASIN OF OREGON- FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON- FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON- LOWER COLUMBIA BASIN OF WASHINGTON- FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON- 506 AM PDT TUE MAR 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL OREGON...NORTHEAST OREGON...SOUTH CENTRAL WASHINGTON AND SOUTHEAST WASHINGTON. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. A WARM FRONT WILL MOVE OVER THE FORECAST AREA WITH CHANCES OF PRECIPITATION INCREASING FROM SOUTHWEST TO NORTHEAST AS THE FRONT LIFTS NORTHWARD. THE FRONT WILL ALSO BRING WARMER TEMPERATURES AND RISING SNOW LEVELS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WEDNESDAY AFTERNOON A COLD FRONT WILL MOVE ACROSS EASTERN WASHINGTON AND OREGON. STRONGER WINDS ALOFT WILL MIX TO THE SURFACE BEHIND THE FRONT. SOUTHWEST WINDS ACROSS THE LOWER COLUMBIA BASIN AND BLUE MOUNTAIN FOOTHILLS WILL INCREASE TO 25 TO 35 MPH WITH GUSTS TO 50 MPH. A WIND ADVISORY MAY BE NEEDED FOR THE LOWER COLUMBIA BASIN AND BLUE MOUNTAIN FOOTHILLS. WINDS WILL DECREASE EARLY THURSDAY.
Nearby
Wind Advisories in Oregon, 2013Wind Advisories in Washington, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.